# SDR AWXA9500328

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Activated
- Location: Cargo Compt
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHX-YVR - FLT 819 - ON DESCENT FROM FLT LEVEL 260/250 THE AFT CARGO DOR INDICATION 'OPEN' APPEARED ON ECAM.  NO PRESSURIZATION PROBLEMS WERE NOTED.  AIRCRAFT CONTINUED TO GATE WITHOUT FURTHER PROBLEMS. CONTACT MAINTENANCE INSPECTED DOOR, OPENING AND CLOSING IT SEVERAL TIMES.  NO DEFECTS WERE NOTED.  AIRCRAFT RELEASED FOR SERVICE.  (M)
